# SDR SWAA062552

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 8,564 hours, 4,679 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: C17001CA01
- Part serial: 5561
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, ON CLIMB OUT OF MDW, OUT OF 18,000 FT AIRSPEED UNRELIABLE AND ALTIMETER DISAGREE FLAG SHOWN.  FIRST OFFICER'S AIRSPEED AND ALTIMETER ERRATIC, STANDBY AIRSPEED AND ALTIMETER ERRATIC, BOTH EECS SWITCHES TO SOFT ALTERNATE MODE, BOTH FMCS FAIL.  REMOVED AND REPLACED PILOT ADM PER MM.  REMOVED AND REPLACED STANDBY ALTIMTER PER MM.
